# SDR CA070416003

- Difficulty date: April 15, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O LANDING GEAR WOULD NOT RETRACT WHEN SELECTED.  A/C RETURNED TO BASE FOR MAINTENANCE INSPECTION. HARNESS WOW NR 2 REPLACED IAW AMM. A/C RTS (TC NR 20070416003)
